ELIA, Michele

ELIA, Michele  

Dipartimento di Elettronica e Telecomunicazioni  

000403  

Mostra records
Risultati 1 - 20 di 94 (tempo di esecuzione: 0.056 secondi).
Citazione Data di pubblicazione Autori File
A decoding algorithm for the (23,12,7) Golay code with errors and erasures correction / Elia, Michele; Taricco, Giorgio. - In: ANNALES DES TÉLÉCOMMUNICATIONS. - ISSN 0003-4347. - 50:(1995), pp. 721-731. 1-gen-1995 ELIA, MicheleTARICCO, GIORGIO -
A Note on derived linear recurring sequences / Elia, Michele. - 7:(1998), pp. 83-92. ((Intervento presentato al convegno The Seventh International Research Conference on Fibonacci Numbers and Their Applications tenutosi a Graz, Austria nel July 15-19, 1996. 1-gen-1998 ELIA, Michele -
A Note on Fibonacci Matrices of Even Degree / Elia, Michele. - In: INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES. - ISSN 0161-1712. - 27:(2001), pp. 457-470. 1-gen-2001 ELIA, Michele -
A Note on Linear Equations Modeling Birth-Death Processes / Elia, Michele; Taricco, Giorgio. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 16:(1992), pp. 61-69. 1-gen-1992 ELIA, MicheleTARICCO, GIORGIO -
A note on the computation of Bit Error Rate for binary block codes / Elia, Michele. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 98:(1988), pp. 199-210. 1-gen-1988 ELIA, Michele -
A note on the computation of the cut-off rate of a discrete channel / Biglieri, E; Elia, Michele. - In: PROBLEMS OF CONTROL AND INFORMATION THEORY. - ISSN 0370-2529. - 6:(1977), pp. 203-210. 1-gen-1977 ELIA, Michele + -
A Note on the Linear Complexity of Products of Linear Recurring Sequences / Elia, Michele; Morgari, G; Steila, O.. - In: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY. - ISSN 0972-0529. - 3:(2000), pp. 1-9. 1-gen-2000 ELIA, Michele + -
A Note on the Nonlinear Recurrence x_{n+1}x_{n-1}-x_n^2=A / Elia, Michele. - In: INTERNATIONAL MATHEMATICAL FORUM. - ISSN 1312-7594. - STAMPA. - 7:39(2012), pp. 1941-1948. 1-gen-2012 ELIA, Michele eliaIMF37-40-2012.pdf
A NOTE ON THE SEQUENCE x_n=mx_{n-1}-|mx_{n-1}| / Elia, Michele. - In: FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. - ISSN 0972-0871. - 35:(2009), pp. 77-87. 1-gen-2009 ELIA, Michele -
A Note on the sequence ((p-1)/2)! mod p / Elia, Michele. - In: INTERNATIONAL MATHEMATICAL FORUM. - ISSN 1312-7594. - STAMPA. - 8:37(2013), pp. 1813-1825. [10.12988/imf.2013.310193] 1-gen-2013 ELIA, Michele eliaIMF37-40-2013.pdf
A p-Adic View of the Algebraic Decodingof Lifted Golay Codes / Elia, Michele. - In: CONTEMPORARY ENGINEERING SCIENCES. - ISSN 1313-6569. - 2:(2009), pp. 239-248. 1-gen-2009 ELIA, Michele -
Additive decompositions induced by multiplicative characters over finite fields / Davide, Schipani; Elia, Michele. - STAMPA. - 579, Contemp. Math.:(2012), pp. 179-186. ((Intervento presentato al convegno The 10th International Conference on Finite Fields and Their Applications tenutosi a Gent - Belgium nel July 11-15, 2011 [10.1090/conm/579/11529]. 1-gen-2012 ELIA, Michele + FiberPublic.pdf
Algebraic decoding of (23,12,7) Golay code / Elia, Michele. - In: IEEE TRANSACTIONS ON INFORMATION THEORY. - ISSN 0018-9448. - IT-33:(1987), pp. 150-151. 1-gen-1987 ELIA, Michele -
Algebraic decoding of the ternary (11,6,5) Golay code / Elia, Michele; Viterbo, Emanuele. - In: ELECTRONICS LETTERS. - ISSN 0013-5194. - 28:(1992), pp. 2021-2022. 1-gen-1992 ELIA, MicheleVITERBO, Emanuele -
An Additive Characterizationof Fibers of Characters on F_p / Monico, C; Elia, Michele. - In: INTERNATIONAL JOURNAL OF ALGEBRA. - ISSN 1312-8868. - STAMPA. - 4:1-4(2010), pp. 109-117. 1-gen-2010 ELIA, Michele + -
Are Fifth-degree Equations over GF(5^m) solvable by radicals ? / Elia, Michele. - In: APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING. - ISSN 0938-1279. - 7:(1996), pp. 27-40. 1-gen-1996 ELIA, Michele -
Capacity of the fading channel with no side information / Taricco, Giorgio; Elia, Michele. - In: ELECTRONICS LETTERS. - ISSN 0013-5194. - 33:(1997), pp. 1368-1370. 1-gen-1997 TARICCO, GIORGIOELIA, Michele -
Computing the Reciprocal of Units in Finite Galois Rings / INTERLANDO J., C; REGINALDO PALAZZO, Jr; Elia, Michele. - In: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY. - ISSN 0972-0529. - 3:(2000), pp. 41-55. 1-gen-2000 ELIA, Michele + -
Cyclic-group codes for the Gaussian channel / Biglieri, E; Elia, Michele. - In: IEEE TRANSACTIONS ON INFORMATION THEORY. - ISSN 0018-9448. - IT-22:(1976), pp. 624-629. 1-gen-1976 ELIA, Michele + -
Decoding of binary separable Goppa codes using Berlekamp-Massey algorithm / Elia, Michele; Viterbo, Emanuele; Bertinetti, G.. - In: ELECTRONICS LETTERS. - ISSN 0013-5194. - 35:(1999), pp. 1720-1721. 1-gen-1999 ELIA, MicheleVITERBO, Emanuele + -